# SDR UPS07149804

- Difficulty date: May 14, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPS CHECK FAIL AS-E CHECK 19.  CYCLE CB E-28 EMERGENCY LIGHT - EXIT LIGHT OPS CHECK INTERIOR EMERGENCY LIGHT IAW MM 33-51-00-05.  OPS CHECK OK.
